Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Heart and BP getting effected due to obstruction in esophagus. Stomach feeling large. Reason?

i do not know what to call the disease i have bt some of the symptoms have been noted in some of the literature i have read on your site. Yes i have been told that there is some sort of obstruction in my oesophagus and all the rest of it and my stomach is always large eve when i dont eat. but the most important part of my question is that this condition is also affecting my heart and my blood pressure , that is the way i feel and things always dont fel right soon after a meal. please tell me what is going on in my body.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Dear sir

Stomach is supplied by vagus nerve which is a cranial nerve, when it gets over distended then following symptoms might occur...

Try to take small frequent meals so that you will feel better

Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor